zbMATH — the first resource for mathematics

Solutions to nonlinear hyperbolic Cauchy problems without convexity conditions. (English) Zbl 0207.40401

35L60 First-order nonlinear hyperbolic equations
35L45 Initial value problems for first-order hyperbolic systems
Full Text: DOI
[1] Edward Conway and Joel Smoller, Clobal solutions of the Cauchy problem for quasi-linear first-order equations in several space variables, Comm. Pure Appl. Math. 19 (1966), 95 – 105. · Zbl 0138.34701 · doi:10.1002/cpa.3160190107 · doi.org
[2] Avron Douglis, An ordering principle and generalized solutions of certain quasi-linear partial differential equations, Comm. Pure Appl. Math. 12 (1959), 87 – 112. · Zbl 0084.29503 · doi:10.1002/cpa.3160120106 · doi.org
[3] P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537 – 566. · Zbl 0081.08803 · doi:10.1002/cpa.3160100406 · doi.org
[4] O. A. Oleń≠nik, Discontinuous solutions of non-linear differential equations, Amer. Math. Soc. Transl. (2) 26 (1963), 95 – 172. · Zbl 0131.31803
[5] Zhuo-qun Wu, On the existence and uniqueness of the generalized solutions of the Cauchy problem for quasilinear equations of first order without convexity conditions, Chinese Math. 4 (1964), 561 – 577.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.